# SDR SWAA2023040522931

- Difficulty date: April 1, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED OVERHEAD STOWAGE BIN ON ROW POSITION 13 RH SIDE AT PASSENGER CABIN (1 EA) 2023-143132<[01] PERFORMED EMERGENCY LIGHT PROBLEM FIM 33-50 TASK 801 THEN FOUND MISSING STOWAGE BIN ROW 13 POSITION RH GROUND LIGHT PLATE EMERGENCY LIGHT THE FAULT WAS RESOLVED REPLACED HOUSING ASSY AND PERFORMED EMERGENCY LIGHT OPERATIONAL TEST IAW AMM 33-51-00-710-801 TEST IS OK;[02] TASK CARD COMPLETE.
